# SDR MASA2009052800170

- Difficulty date: May 28, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 10,958 hours, 8,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2762 PHX.  SAT REPORTED A NR 1 CEILING EMERGENCY EXIT INOPERATIVE.  MX REPLACED THE LIGHT.
